A class of \(n\)th-order BVPs with nonlocal conditions. (English) Zbl 1189.34033

Summary: The aim of this paper is to present some existence results for a nonlinear \(n\)th-order boundary value problem with nonlocal conditions. Various fixed point theorems are used in the proofs. Examples are included to illustrate the results.


34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
Full Text: DOI


[1] Eloe, P. W.; Ahmad, B., Positive solutions of a nonlinear \(n\) th order boundary value problem with nonlocal conditions, Appl. Math. Lett., 18, 521-527 (2005) · Zbl 1074.34022
[2] Infante, G., Eigenvalues of some non-local boundary value problems, Proc. Edinb. Math. Soc., 46, 75-86 (2003) · Zbl 1049.34015
[3] Infante, G.; Webb, J., Three point boundary value problems with solutions that change sign, J. Integral Equations Appl., 15, 37-57 (2003) · Zbl 1055.34023
[4] Zeidler, E., Nonlinear Functional Analysis and its Applications. Vol. I: Fixed Point Theorems (1986), Springer-Verlag: Springer-Verlag New York
[5] Deimling, K., Nonlinear Functional Analysis (1985), Springer-Verlag: Springer-Verlag Berlin, Heidelberg · Zbl 0559.47040
[6] Webb, J. R.L., Nonlocal conjugate type boundary value problems of higher order, Nonlinear Anal., 71, 1933-1940 (2009) · Zbl 1181.34025
[7] Guo, D.; Lakshmikantham, V., Nonlinear Problems in Abstract Cones (1988), Academic Press: Academic Press New York · Zbl 0661.47045
[8] Krasnosel’skii, M. A., Topological Methods in the Theory of Nonlinear Integral Equations (1964), Cambridge University Press: Cambridge University Press New York · Zbl 0111.30303
[9] Pang, C.; Dong, W.; Wei, Z., Green’s function and positive solutions of \(n\) th order \(m\)-point boundary value problem, Appl. Math. Comput., 182, 1231-1239 (2006) · Zbl 1111.34024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.